# SDR USAASB97341

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CLT - FLT 81 - SHORTLY AFTER LEVELING OFF AT FL330, AIRCRAFT EXPERIENCED A RAPID DECOMPRESSION.  CREW DECLARED AND EMERGENCY, DESCENDED TO 10,000 FT AND RETURNED TO FIELD TO CLT.  PASSENGER OXYGEN MASKS DEPLOYED AND OXYGEN GENERATORS ACTIVATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL HAD BLOWN AND WAS TORN.  REPLACED SAME PER MM.  REPLACED OXYGEN AND MASKS.  PRESSURIZED AIRCRAFT.  CHECKS GOOD PER MM.  (M)
